Oh No, it's back so soon!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 7/30/2007 8:38 AM (GMT -7)   
I've been ok now for about four weeks. I was very tired yesterday and didn't do much because I was extremely sore from water skiing. Still pretty sore today. I didn't think much about not having any energy due to this.
 
Last night around 9:00pm I was very frusterated about a comment my MIL made to hubby earlier in the day. She's giving us a guilt trip about not inviting them on vacation w/ us. So I finally lost it. poor hubby had to listen to me complain for over an hour.
 
He tried to talk me into taking a seroquil. Since this is how my doctor prescribed it, when I feel my mood shift take one. But I did not and I was up all night. I can just feel the agitation coming on. I can't stop thinking about what my MIL said. It keeps playing over and over. It's strang what will trigger and episode. Just out of the blue.
 
I would never confront her, but none the less it's driving me nuts. Who invites theirselves on someone elses vacation and then gets offended when we don't just go along w/ it.  
 
Now it 8:30am and I already know what kind of day it's going to be. Should I take a Seroquil now? Or will I be comatose for the rest of the day. I also have Klonopin prescribed the same way, maybe I should take one of those instead. I can already feel the anxiety and pressure on my chest. I'm not sure what to do.
 
I'm afraid this the beginning of a whole episode. I know if this takes hold completely it's going to be a very bad week. Probably followed by depression. Any advice?
 
Zomese
 
Bipolar II, Panic Disorder & OCD
28 Years old
 


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 7/30/2007 12:46 PM (GMT -7)   

Hi Zomese,

Okay--so deep breath, seriously, take one please.  In slowly through your nose, out slowly from your mouth.  Okay, now...what your MIL said, I agree, could be a major trigger.  It already kept you up all night and now you're feeling anxious today.  Do the Seroquel at night when agitated etc, Klonopin through the day when anxious.  Verify this with your doc, but it's just like the doc said.  Take the Seroquel at night if you're feeling that agitation or shift.  You need to get your rest at least if you are in fact on the brink of an episode.  Plus the Seroquel might help chase the symptoms away so you can control the episode. I think taking Seroquel through the day may sedate you a bit too much, so I would take the Klonopin instead, it has helped me calm down when I'm freaking out.  But again, ask your doc.

Although I was just doing the exact same thing yesterday..he he..um try not to look too far ahead..like the whole week might be bad, depression etc.  Just try to get through these moments, use your meds, try to vent to someone about the stressor, journal, go for a walk with someone so your head isn't busy thinking like crazy.

Just try to slow down a bit, and although your vacation is done, you can still be feeling well.  Positive thinking and major coping, k? :-) I'll keep my eye out for you.


Mogs
 
Bipolar II, Anxiety/Panic Disorder
--currently not on meds for bp--


Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 7/30/2007 1:18 PM (GMT -7)   
Thanks Mogli. I think thats exactly what I'll do. I'm feeling ok right now, not as agitated but it keeps coming off and on. So I think I'll definately take a seroquil tonight. Although I'm nervous since I haven't taken one yet. It's only 25mg though.
 
We're going to rent some movies tonight and relax. I think the lack of sleep from vacation is catching up with me as well. I never sleep good away from home.
 
Thanks for your advice.
 
Zomese
 
 
 
Bipolar II, Panic Disorder & OCD
28 Years old
 


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 7/30/2007 1:59 PM (GMT -7)   
Perfect plan!  I took 25mg of Seroquel before, it got me to sleep all night, so that was good.  If you feel anxiety tomorrow, take a Klonopin.
 
Enjoy movie night, that sounds like something I should do tonight.  Get some rest and take it easy.
Mogs
 
Bipolar II, Anxiety/Panic Disorder
--currently not on meds for bp--


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 7/30/2007 6:47 PM (GMT -7)   
Mogli the wise, you are so right.

Wonky sleep patterns bite us in the backside every time! Very bad news for us night owls!

serafena :-)
Ask me about my Bipolar Disorder!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:43 AM (GMT -7)
There are a total of 2,735,967 posts in 301,341 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
256 Guest(s), 14 Registered Member(s) are currently online.  Details
DotiW, blueberrymuffin, wthj53, tickcheckguy, ROXY68, Girlie, LG13, dbwilco, Ariel Smith, poohcheez, Mustard Seed, Traveler, Noni9, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer